Geir Bogfjellmo

Showing 4 publications

2018

A Numerical Algorithm for C-2-Splines on Symmetric Spaces

Geir Bogfjellmo, Klas Modin, Olivier Verdier
SIAM Journal on Numerical Analysis. Vol. 56 (4), p. 2623-2647
Journal article
2018

Overview of (pro-)Lie group structures on hopf algebra character groups

Geir Bogfjellmo, Rafael Dahmen, Alexander Schmeding
Springer Proceedings in Mathematics and Statistics. Vol. 267, p. 287-314
Paper in proceeding
2018

The geometry of characters of hopf algebras

Geir Bogfjellmo, Alexander Schmeding
Abel Symposia. Vol. 13, p. 159-185
Paper in proceeding
2016

Character groups of hopf algebras as infinite-dimensional lie groups

Geir Bogfjellmo, Rafael Dahmen, Alexander Schmeding
Annales de lInstitut Fourier. Vol. 66 (5), p. 2101-2155
Journal article

Download publication list

You can download this list to your computer.

Filter and download publication list

As logged in user (Chalmers employee) you find more export functions in MyResearch.

You may also import these directly to Zotero or Mendeley by using a browser plugin. These are found herer:

Zotero Connector
Mendeley Web Importer

There are no projects.
There might be more projects where Geir Bogfjellmo participates, but you have to be logged in as a Chalmers employee to see them.